MAUDE Adverse Event Report: ABBOTT MEDICAL AMPLATZER AMULET; CARDIAC PLUG

ABBOTT MEDICAL AMPLATZER AMULET; CARDIAC PLUG
Model Number 9-ACP2-007-022
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Codes High Blood Pressure/ Hypertension (1908); Obstruction/Occlusion (2422)
Date of Event 02/17/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2025, a 22mm amplatzer amulet was implanted.Pre-procedural assessment documented left atrial appendage ostium dimensions of 14x19mm, and device sizing was determined using echocardiography and fluoroscopy.Intraprocedural imaging was performed with transesophageal echocardiography (tee), during which no rhythm change was observed and no peri-device leak was detected.At the 60-day follow-up on (b)(6) 2026, echocardiography identified the device in the descending aorta.The patient remained asymptomatic, with no clinical signs or symptoms, aside from elevated blood pressure.The device was determined to have completely dislodged from the intended implant site, with the implanter attributing the event to under sizing.The embolized device resulted in a partial obstruction of blood flow in the descending aorta.On (b)(6) 2026, the device was successfully removed percutaneously without complications.
 
Additional Manufacturer Narrative
It is unknown if the device is returning for analysis.A follow-up report will be submitted with all additional relevant information.
 
Additional Manufacturer Narrative
An event of migration (device embolization) during a follow up procedure was reported.A returned device assessment could not be performed as the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all specifications.Based on the information received, the cause for the reported migration could not be determined.It is possible due to procedural conditions (device under sizing) could have contributed to this event.However, this cannot be confirmed.The reported hypertension could not be determined.The reported hypertension, and obstruction/occlusion could not be determined.It is possible that it was related to device embolized; however, this cannot be confirmed.The reported unexpected medical intervention and hospitalization was a result of case-specific circumstances as the device was snared.There were no complaints associated with any other devices from the lot.There is no indication of a product quality issue with regards to manufacture, design, or labeling.
 
Event or Problem Description
It was reported that on (b)(6)2025, a 22mm amplatzer amulet was implanted.Pre-procedural assessment documented left atrial appendage ostium dimensions of 14×19mm, and device sizing was determined using echocardiography and fluoroscopy.Intraprocedural imaging was performed with transesophageal echocardiography (tee), during which no rhythm change was observed and no peri-device leak was detected.\ at the 60-day follow-up on (b)(6) 2026, echocardiography identified the device in the descending aorta.The patient remained asymptomatic, with no clinical signs or symptoms, aside from elevated blood pressure.The device was determined to have completely dislodged from the intended implant site, with the implanter attributing the event to undersizing.The embolized device resulted in a partial obstruction of blood flow in the descending aorta.On (b)(6) 2026, the device was successfully removed percutaneously without complications.

Brand Name
AMPLATZER AMULET
Common Device Name
CARDIAC PLUG
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key24597383
Report Number2135147-2026-01577
Device Sequence Number9561004
Product Code NGV
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P200049
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number9-ACP2-007-022
Device Catalogue Number9-ACP2-007-022
Device Lot Number11018519
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2026
Supplement Date Received by Manufacturer07/16/2026
Initial Report FDA Received Date03/13/2026
Supplement Report FDA Received Date07/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age61 YR
Patient SexMale